Utah, 2024Flash Flooding and Damaging Winds in Utah, August 17 to 19, 2024
August 17 to 19, 2024 · NWS SLC · 33 events in 14 counties and zones
Thunderstorms brought gusty winds to much of Utah and flash flooding to southern Utah.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 4
- Property damage
- $206,000
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms brought gusty winds to much of Utah and flash flooding to southern Utah.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Aug 17, 3:33 AM MST, 6 hours 17 minutes earlier.
Area forecast discussion, Aug 17, 3:33 AM MST, 6 hours 17 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
433 AM MDT Sat Aug 17 2024
.SYNOPSIS...A robust monsoon surge will begin across the region
today, continuing through early next week. Tuesday will trend drier,
with another potential monsoon surge Wednesday into the end of the
week.
&&
.SHORT TERM (THROUGH 12Z MONDAY)...A southwesterly flow aloft is in
place over Utah this morning in between high pressure centered over
New Mexico and a closed low spinning off the PacNW coast. Meanwhile,
a weak shortwave disturbance is noted near the southern tip of
Nevada. The airmass currently remains fairly dry over northern and
central Utah with latest analysis showing PWATs in the 0.3 to 0.5
inch range. However, PWATs over over 1 inch have started to spread
into far southwest Utah.
The shortwave disturbance is progged to rotate around the periphery
of the high pressure today, lifting across west central and northern
Utah later this morning into this afternoon. In conjunction with
this disturbance, the abundant moisture to the south will also
spread into Utah. The HREF ensemble mean has the 1 inch PWATs into
the Salt Lake Valley by 18z and nearing the Idaho border by 20z.
Showers and thunderstorms are expected to accompany this
disturbance, and could be developing over southwest and west-central
Utah by 13-15z before moving to the northeast (including the Wasatch
Front by midday). Behind this shortwave in the afternoon, west-
central Utah may see a bit of a lull in convection as the airmass
becomes suppressed (at least until closer to evening), while over
the mountains and southern and eastern valleys, daytime heating and
instability within the moist airmass will result in showers and
thunderstorms filling in over those areas.
Multiple threats will be associated with thunderstorms today, owing
to the abundant moisture, larger scale ascent with the shortwave,
and increased shear ahead of the aforementioned low off the PacNW.
The initial round of thunderstorms with the shortwave may be
accompanied by strong and gusty outflow winds. More than half of the
members of the 00z HREF show at least an area of brief 50+ mph winds
from mid-morning through the early afternoon hours. Some of the
members continue to depict areas of 50+ mph gusts even into the late
afternoon, associated with the afternoon thunderstorms across the
rest of the area. The overnight SPC update to their Convective
Outlook now has a Slight Risk over a good chunk of Utah. With the
moisture spreading into the area, heavy rain is also anticipated.
The HREF probability-matched mean 6hr QPF has a swath of between 1
to greater than 1.5 inches along the spine of Utah between 18-00z.
The latest WPC Excessive Rainfall Outlook has a Slight Risk for
exceeding flash flood guidance from southwest into central Utah.
With some sensitive burn scars and flash-flood prone areas within
this region, a Flash Flood Watch is in effect for portions of
southern and central Utah. One change to the existing Watch on this
shift was to push up the start time of the Watch to 18z for the
central mountains and Wasatch Plateau/Book Cliffs, based on
guidance from latest CAMs.
Showers and thunderstorms are expected to generally wind down
overnight. However, some CAMs do want to maintain isolated to widely
scattered convection across portions of northern Utah through the
night. Tomorrow, widespread convection can again be expected, with
the moisture remaining in place. While the wind threat will be
reduced, aided in part by moistening of the low levels, the
potential for heavy rain and associated flash flooding will remain
elevated.
.LONG TERM (After 12Z/6AM Monday)...The forecast remains largely
unchanged, with monsoonal moisture bringing daily showers and
thunderstorms to much of the forecast area, especially further south
and east. An elevated flash flood risk will continue.
The longwave pattern will be fairly stagnant, at least through
Thursday, with a ridge to the east over CO/NM and a trough off the
coast of the PacNW. Subtle changes in flow direction over Utah and
southwest Wyoming will limit precipitation chances mid-week,
especially further north and west. Tuesday will likely be the driest
day, with precipitation chances across mainly higher terrain, with
the best moisture and instability over eastern Utah. While Wednesday
remains somewhat drier, too, deterministic guidance suggests a
shortwave trough sliding over northwestern Utah on Wednesday,
perhaps providing enough lift for a wider coverage of showers and
thunderstorms. Additional moisture will likely filter across the
area by Thursday.
The main area of uncertainty in the long-term period is the inland
movement (or lack thereof) of the aforementioned PacNW trough. This
trough would likely bring higher amounts of shear to the area as it
approaches, lending to more organized convection. Additionally, a
much drier air mass would likely move in behind the trough.
Currently, the best timing of this occurrence looks to be Friday
(~30% chance) or Saturday (~70% chance), but there is still plenty
of uncertainty in the exact progression of the trough.
&&
.AVIATION...KSLC...Intermittent showers and thunderstorms are
expected to impact KSLC this afternoon/evening, likely arriving
around 18z, accompanied by lightning (50% chance) and strong S
winds. Through the afternoon and evening, winds will be gusty and
erratic at times, with a 10% chance of exceeding 50kts. Later in the
afternoon/evening, there is a higher chance of periods of moderate-
heavy rain. Periods of mountain obscuration are possible given SCT-
BKN cloud decks near 6000ft AGL. There is uncertainty with how long
these showers/thunderstorms stick around...ending anywhere between
01z and 08z.
.REST OF UTAH AND SOUTHWEST WYOMING...Isolated showers and
thunderstorms will start to move into southwestern UT early this
morning, signaling the start of a strong monsoonal surge. More
widely scattered showers and thunderstorms will then develop this
afternoon and evening, lasting well into the evening across northern
UT, mainly north of KDTA. Main threats will be gusty and erratic
outflow winds, frequent lightning, and even moderate to heavy
rainfall later in the day. Most areas will see gusts around 25-
40kts, though there is a 5-15% chance of exceeding 50kts across the
forecast area.
&&
.FIRE WEATHER...Moisture surging in from the south today will
accompany a weak weather disturbance rotating around high pressure
centered over New Mexico. This moisture and associated disturbance
will allow showers and thunderstorms to develop across the area
today, likely developing early across southwest through west-central
Utah and spreading into the rest of the state through the late
morning and afternoon hours. The thunderstorms will generally be
wet, and have the potential of bringing heavy rain, small hail, and
gusty winds in excess of 40 mph, and locally up to 60 mph, to the
area. The active weather continues tomorrow into Monday, maintaining
a threat of heavy rain. The airmass will be drier on Tuesday, with
more limited shower and thunderstorm activity. Moisture will begin
to make a return on Wednesday, increasing across the area through
late week.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flood Watch from noon MDT today through this evening for UTZ113-
117.
Flood Watch through this evening for UTZ123>126-128.
WY...None.
&&
Cheng/Cunningham
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecityIn the hours before
Special weather statement, Aug 17, 9:20 AM MST, 30 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1020 AM MDT Sat Aug 17 2024
UTZ115-122-125-171700-
Southwest Utah UT-Western Millard and Juab Counties UT-
Southern Mountains UT-
1020 AM MDT Sat Aug 17 2024
...Strong thunderstorms will impact portions of southwestern Millard,
western Beaver and northwestern Iron Counties through 1100 AM MDT
...
At 1019 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles south of Garrison to 20 miles east of
Ranch Campground. Movement was northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kings Canyon, Indian Peak Management Range, Hamlin Valley, Woods
Reservoir, and Modena.
This includes the following highways...
US Route 6 between mile markers 20 and 33.
Utah Route 21 between mile markers 8 and 63.
Utah Route 56 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3881 11405 3923 11351 3821 11315 3763 11405
TIME...MOT...LOC 1619Z 231DEG 31KT 3868 11408 3815 11383
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
CRKEvent by event
20 thunderstorm wind, 12 flash flood, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Millard
- When
- August 17, 9:50 AM MST
- Where
- Millard County, 3.81 mi NNE of Fillmore
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.020, -112.300
A wind gust of 60 mph was recorded at the I-15 @ MP 169 mesonet site.
Thunderstorm Wind, Millard
- When
- August 17, 10:36 AM MST
- Where
- Millard County, 32.77 mi ESE of Gandy
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.350, -113.380
A wind gust of 71 mph was recorded at the Tule Valley mesonet site.
Thunderstorm Wind, Salt Lake
- When
- August 17, 10:50 AM MST
- Where
- Salt Lake County, 2.62 mi W of Saltair
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.770, -112.150
A wind gust of 58 mph was recorded at the I-80 at MP 107 mesonet site.
Thunderstorm Wind, Juab
- When
- August 17, 11:10 AM MST
- Where
- Juab County, 20.14 mi E of Callao
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.900, -113.340
A wind gust of 58 mph was recorded at the Fish Springs mesonet site.
Thunderstorm Wind, Tooele
- When
- August 17, 11:15 AM MST
- Where
- Tooele County, 16.22 mi ESE of Gold Hill
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.120, -113.530
A wind gust of 68 mph was recorded at the Causeway mesonet site.
Thunderstorm Wind, Tooele
- When
- August 17, 11:15 AM MST
- Where
- Tooele County, 20.64 mi WSW of (Dpg)michael Aaf Dug
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.110, -113.310
A wind gust of 66 mph was recorded at the West Granite mesonet site.
Thunderstorm Wind, Tooele
- When
- August 17, 11:15 AM MST
- Where
- Tooele County, 17.31 mi WSW of (Dpg)michael Aaf Dug
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.050, -113.210
A wind gust of 62 mph was recorded at the Callao Gate mesonet site.
Thunderstorm Wind, Tooele
- When
- August 17, 11:20 AM MST
- Where
- Tooele County, 10.99 mi SW of (Dpg)michael Aaf Dug
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.050, -113.050
A wind gust of 61 mph was recorded at the Target S. mesonet site.
Thunderstorm Wind, Tooele
- When
- August 17, 11:30 AM MST
- Where
- Tooele County, 15.69 mi WNW of (Dpg)michael Aaf Dug
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.230, -113.220
A wind gust of 61 mph was recorded at the Dugway mesonet site.
Thunderstorm Wind, Tooele
- When
- August 17, 12:10 PM MST
- Where
- Tooele County, 6.63 mi NNE of Clive
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.760, -113.010
A wind gust of 59 mph was recorded at the Grassey mesonet site.
Thunderstorm Wind, Wasatch
- When
- August 17, 12:15 PM MST
- Where
- Wasatch County, 11.3 mi SE of Center Creek
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.380, -111.180
A wind gust of 75 mph was recorded at the Currant Creek Peak mesonet site.
Thunderstorm Wind, Wasatch
- When
- August 17, 12:30 PM MST
- Where
- Wasatch County, 13.16 mi E of Center Creek
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.470, -111.100
A wind gust of 63 mph was recorded at the Duchesne Ridge mesonet site.
Thunderstorm Wind, Summit
- When
- August 17, 1:15 PM MST
- Where
- Summit County, 10.42 mi SE of Pineview
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.840, -111.020
A wind gust of 64 mph was recorded at the Windy Peak mesonet site.
Thunderstorm Wind, Garfield
- When
- August 17, 1:15 PM MST
- Where
- Garfield County, (Bce)bryce Canyon Ar
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 37.700, -112.150
A wind gust of 59 mph was recorded at the Bryce Canyon Airport AWOS.
Flash Flood, Washington
- When
- August 17, 1:30 PM MST to 4:30 PM MST
- Where
- Washington County, 4.5 mi SW of Zion National Park to 6.86 mi SSE of Grafton
- Cause
- Heavy Rain
- Injuries
- 2 direct, 0 indirect
- Reported by
- Park/Forest Service
- Coordinates
- 37.341, -113.066
Flash flooding was reported in the North Fork of the Virgin River. There were two injuries, with search and rescue going into the Narrows to recover those impacted.
Flash Flood, Kane
- When
- August 17, 2:00 PM MST to 5:00 PM MST
- Where
- Kane County, 84.35 mi SSE of Beaver Muni Arpt to 90.33 mi SSE of Beaver Muni Arpt
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.088, -112.125
Time is estimated. Hikers were stuck in Paria Canyon and had to be rescued due to elevated river flows.
Flash Flood, Kane
- When
- August 17, 2:00 PM MST to 5:00 PM MST
- Where
- Kane County, 16.81 mi NNW of Paria to 14.61 mi NNW of Paria
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.471, -112.077
Time is estimated. Hikers were reported stuck after flash flooding and required rescue in Bull Valley Gorge.
Flash Flood, Kane
- When
- August 17, 2:00 PM MST to 5:00 PM MST
- Where
- Kane County, 9.94 mi WSW of Glen Cnyn Bsn Arpt to 6.44 mi SSW of Glen Cnyn Bsn Arpt
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.485, -111.882
Time is estimated. Hikers were stuck in Cottonwood Narrows off Cottonwood Road and were rescued.
Flash Flood, Kane
- When
- August 17, 4:00 PM MST to 7:00 PM MST
- Where
- Kane County, 2.46 mi WNW of Adairville to 2.86 mi WNW of Adairville
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.127, -111.964
Time is estimated. A flash flood was reported at Catstair Canyon.
Flash Flood, Emery
- When
- August 17, 4:00 PM MST to 7:00 PM MST
- Where
- Emery County, 12.59 mi SSE of Emery to 29.63 mi SE of Emery
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.755, -111.152
Time and location are estimated. A flood wave was observed at the Muddy Creek near Emery gauge, with a rise from around 34 cfs to around 700 cfs between 4:45 and 5 p.m. MDT. This flood wave would have then routed into the warned area between 5 and 6 p.m. MDT.
Flash Flood, Kane
- When
- August 17, 5:00 PM MST to 5:45 PM MST
- Where
- Kane County, 4.59 mi SSW of Kanab Ld Arpt to 1.35 mi SSW of Kanab Ld Arpt
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 37.188, -112.851
Time is estimated. A professor of atmospheric science at The University of Utah shared a video showing flash flooding on the East Fork of the Virgin River near Barracks Ranch River Crossing.
Flash Flood, Washington
- When
- August 17, 5:00 PM MST
- Where
- Washington County, 0.56 mi WSW of Washington to 0.31 mi SSW of Washington
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 37.128, -113.530
Time is estimated. St. George Police reported standing water on I-15 at Washington, milepost 10, that likely led to a rollover accident.
Flash Flood, Washington
- When
- August 17, 7:45 PM MST to 10:00 PM MST
- Where
- Washington County, 1.45 mi ESE of Springdale to 5.48 mi SE of Springdale
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 37.170, -112.977
The East Fork Virgin River near Glendale gauge showed two distinct flash flood waves. One at 8:45 p.m. MDT around 145 cfs and one at 10:45 p.m. MDT around 500 cfs.
Flash Flood, Kane
- When
- August 17, 9:55 PM MST to August 18, 12:55 AM MST
- Where
- Kane County, 6.91 mi NW of Paria to 8.41 mi N of Paria
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 37.331, -112.024
The Paria River near Kanab gauge jumped from around 15 cfs to 2280 cfs in less than 30 minutes, corresponding to a rise of over 3 ft.
Lightning, Box Elder
- When
- August 17, 11:10 PM MST
- Where
- Box Elder County, 1.09 mi E of Corinne
- Deaths
- 1 direct, 0 indirect
- Injuries
- 2 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 41.550, -112.099
A lightning strike capsized a fishing boat with three passengers on board, throwing the passengers into the river, leading to one fatality and two injuries. First responders were called just after midnight local time.
Flash Flood, Washington
- When
- August 18, 4:40 PM MST to 6:30 PM MST
- Where
- Washington County, 3.26 mi ESE of Bloomington to 3.67 mi ESE of Bloomington
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 37.039, -113.543
Pictures shared on social media show a flash flood moving through Ft Pearce Wash at Commerce Drive.
Thunderstorm Wind, Box Elder
- When
- August 18, 5:53 PM MST to 5:58 PM MST
- Where
- Box Elder County, 1.58 mi WNW of Newfoundland Siding
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.291, -113.406
A wind gust of 60 mph was reported at the Groome mesonet site.
Flash Flood, Wayne
- When
- August 19, 3:30 PM MST to 6:00 PM MST
- Where
- Wayne County, 3.3 mi ENE of Torrey to 3.94 mi ENE of Torrey
- Cause
- Heavy Rain
- Reported by
- Park/Forest Service
- Coordinates
- 38.322, -111.366
A park ranger reported flash flooding along Sulphur Creek just outside of Capitol Reef National Park.
Thunderstorm Wind, Juab
- When
- August 19, 4:50 PM MST
- Where
- Juab County, 3.19 mi W of Nephi Arpt
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.730, -111.930
A wind gust of 61 mph was recorded at the Nephi West mesonet site.
Thunderstorm Wind, Box Elder
- When
- August 19, 7:45 PM MST
- Where
- Box Elder County, 13.14 mi S of Lakeside
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.030, -112.890
A wind gust of 58 mph was recorded at the Lakeside Mountain mesonet site.
Thunderstorm Wind, Box Elder
- When
- August 19, 8:20 PM MST to 8:25 PM MST
- Where
- Box Elder County, 11.7 mi SSW of Saline
- Measured
- 71 kt (82 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.071, -112.586
A wind gust of 82 mph was recorded at the Hat Island mesonet site.
Thunderstorm Wind, Davis
- When
- August 19, 9:45 PM MST
- Where
- Davis County, 1.48 mi SSW of Layton
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Broadcast Media
- Coordinates
- 41.050, -111.980
Time is estimated by radar and nearby observations. A tree fell through the roof of a home in Layton, rendering it unlivable. Trees and powerlines were reported down in Kaysville.
Thunderstorm Wind, Rich
- When
- August 19, 10:45 PM MST
- Where
- Rich County, 5.26 mi SSE of Laketown
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.750, -111.280
A wind gust of 59 mph was recorded at the Otter Creek mesonet site.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Texas, August 17 to 21, 20243 deaths · 13 events
- Rip Currents in North Carolina, August 17, 20241 death · 2 events
- Excessive Heat and Heat in Oklahoma, August 17 to 22, 2024154 events
- Hail and Damaging Winds in Georgia, August 17, 2024$230,000 · 1.5 in hail · 68 events
- Hail and Damaging Winds in Kentucky, August 17, 2024$80,000 · 1.25 in hail · 30 events
- Hail and Damaging Winds in Alabama, August 17, 2024$56,000 · 1 in hail · 19 events
- Flash Flood and Hail in Arkansas, August 17, 2024$77,000 · 1 in hail · 7 events
- Flash Flood and Hail in Ohio, August 17, 2024$43,000 · 1 in hail · 14 events
- Damaging Winds in Tennessee, August 17, 2024$44,000 · 50 kt wind · 7 events
- Flash Flooding and Flooding in Puerto Rico, August 17, 2024$25,000 · 0.25 in hail · 16 events
- Damaging Winds in Kentucky, August 17, 202471 kt wind · 29 events
- Hail and Damaging Winds in Pennsylvania, August 17, 2024$20,000 · 50 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1214126, 1214127, 1214128, 1214129, 1214130, 1214131, 1214132, 1214133, 1214134, 1214135, 1214136, 1214137, 1214138, 1214139, 1213328, 1213329, 1213368, 1213396, 1213371, 1213376, 1213375, 1214443, 1213397, 1213377, 1214141, 1213378, 1214801, 1213379, 1214142, 1214143, 1214805, 1214145, 1214146.